# SDR C2XA02TY145

- Difficulty date: September 20, 2002
- Submitted: September 21, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 7,872 hours, 5,471 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 23093032003
- Condition: Corroded
- Location: Rt & Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION, MAINTENANCE FOUND THE RT AND LT MLG BRACE PINS SHOWING EVIDENCE OF WEAR AND CORROSION.  MAINT R&R BOTH LEFT AND RIGHT MLG BRACE PINS IAW EMB 145 AMM-32-10-03.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
